首页 | 学院概况 | 师资队伍 | 本科生教育 | 研究生教育 | 学科建设 | 科学研究 | 党政工作 | 社会服务 | 资料下载 
 
 
 
 
 
  教授
当前位置: 首页>>师资队伍>>教师信息>>数学系>>教授>>正文
 
李利平-Liping Li
2019-03-10 13:30     (访问量:)

  

Liping Li

Professor and Vice Chair of Research and Graduate Studies,

School of Mathematics and Statistics,

Hunan Normal University, Changsha, Hunan 410081, China

email: lipingli@hunnu.edu.cn


Education  

B.S. in Chem., Jul. 1999, Tsinghua University, Beijing.

Ph.D. in Math., Aug. 2012, University of Minnesota, Minneapolis. Advisor: Peter Webb

               

Career

1999 - 2006, Product Manager, Director, Vice President in IT industry, Beijing, China.

2006 - 2012, Teaching Assistant, School of Mathematics, University of Minnesota, Minneapolis, USA.

2012 - 2015, Visiting Assistant Professor, University of California, Riverside, USA.

2015 - , Professor, Hunan Normal University, Changsha, China.

               

Research
I am interested in representation theory, noncommutative rings, homological algebra, group theory, and algebraical combinatorics. Currently I am working on representation theory of infinite combinatorial categories, as well as its application in representation stability theory.

               

Grants

2016/01 - 2016/12, "Homological degrees of representions of categories with shift functors", NSFC 11541002, PI.

2018/01 - 2021/12, "Representional and homological properties of categories in representation stability theory", NSFC 11771135, PI.

2019/08-2021/07, "HuXiang High-Level Talents Gathering Project" by the Sci. & Tech. Dept. of Hunan Province, No. 2019RS1039.

               

Publications

Electronic documents are available at mathscinet or arXiv (with tag math.RT).

  • A characterization of finite EI categories with hereditary category algebras, J. Algebra 345 (2011), 213-241.

  • Extention algebras of standard modules, Comm. Algebra 41 (2013), 3445-3464.

  • Algebras stratified for all linear order, Alg. Repre. Theory 16 (2013), 1085-1108.

  • A generalized Koszul theory and its application, Trans. Amer. Math. Soc. 366 (2014), 931-977.

  • On the representation types of category algebras of finite EI categories, J. Algebra 402 (2014), 178-218.

  • A generalized Koszul theory and its relation to the classical theory, J. Algebra 420 (2014), 217-241.

  • Stratifications of finite directed categories and generalized APR tilting modules, Comm. Algebra 43 (2015), 1723-1741.

  • Representations of modular skew group algebras, Trans. Amer. Math. Soc. 367 (2015), 6293-6314.

  • Finitistic dimensions and piecewise hereditary property of skew group algebras, Glasgow Math. J. 57 (2015), 509-517.

  • Noetherian property of infinite EI categories, (with WL Gan), New York J. Math. 21 (2015), 369–382.

  • Coinduction functor in representation stability theory, (with WL Gan), J. Lond. Math. Soc. 92 (2015), 689-711.

  • On compact exceptional objects in bounded derived module categories, J. Algebra 463 (2016), 234-253.

  • Upper bounds of homological invariants of FI_G-modules, Arch. Math. (Basel) 107 (2016), 201-211.

  • A remark on FI-module homology, (with WL Gan), Mich. Math. J. 65 (2016), 855-861.

  • Filtrations and homological degrees of FI-modules, (with N. Yu), J. Algebra 472 (2017), 369-398.

  • Two homological proofs of the Noetherianity of FI_G, unpublished note.

  • Homological dimensions of crossed products, Glasgow Math. J. 59 (2017), 401-420.

  • On central stability, (with WL Gan), Bull. Lond. Math. Soc. 49 (2017), 449-462.

  • Derived equivalences between triangular matrix algebras, Comm. Algebra 46 (2018), 615-628.

  • Homological degrees of representations of categories with shift functors, Trans. Amer. Math. Soc. 370 (2018), 2563-2587.

  • Koszulity of directed categories in representation stability theory, (with WL Gan), J. Algebra 501 (2018), 88-129.

  • Depth and the local cohomology of FI_G-modules, (with E. Ramos), Adv. Math. 329 (2018), 704-741.

  • Asymptotic behavior of representations of graded categories with inductive functors, (with WL Gan), J. Pure Appl. Algebra 223 (2019), 188-217.

  • An Inductive machinery for representations of categories with shift functors, (with WL Gan), Trans. Amer. Math. Soc. 371 (2019), 8513-8534.

  • Classifying global dimensions of category algebras of some finite combinatorial categories, (With T. Zhang), Comm. Algebra 47 (2019), 3421-3431.

  • FI^m-modules over Noetherian rings, (with N. Yu), J. Pure. Appl. Algebra 223 (2019), 3436-3460.

  • Bounds on homological invariants of VI-modules, (with WL Gan), to appear in Mich. Math. J.

  • Local cohomology and the multi-graded regularity of FI^m-modules, (with E. Ramos), to appear in J. Comm. Algebra.

  • Linear stable range for homology of congruence subgroups via FI-modules, (with WL Gan), Selecta Math. (N.S.) 25 (2019), Art. 55, 11 pp.

  • An application of Nakayama functor in representation stability theory, (with WL Gan and CC Xi), to appear in Indiana Univ. Math. J.

  • Castelnuovo-Mumford regularity of FI^m-modules presented in finite degrees, submitted.

  • An inductive method for OI-modules (with WL Gan), preprint.

               

Teaching

I am teaching Abstract Algebra in this semester.

Office: 617C

Office hour: 12:00 - 13:00, Tuesday; or make an appointment via email.

Grading Policy: homework assignments (20%), a midterm exam (20%), and a final exam (60%).

关闭窗口
 
 
 

 Copyright 2004-2019@ School of Mathematics and Statistics 电话: 0731-88872515  
湖南师范大学数学与统计学院